Volume 15, issue 1 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Uniformly finite homology and amenable groups

Matthias Blank and Francesca Diana

Algebraic & Geometric Topology 15 (2015) 467–492
Bibliography
1 T Adachi, A note on the Følner condition for amenability, Nagoya Math. J. 131 (1993) 67 MR1238633
2 O Attie, Quasi-isometry classification of some manifolds of bounded geometry, Math. Z. 216 (1994) 501 MR1288043
3 G Baumslag, E Dyer, The integral homology of finitely generated metabelian groups,  I, Amer. J. Math. 104 (1982) 173 MR648485
4 G Baumslag, C F Miller III, H Short, Isoperimetric inequalities and the homology of groups, Invent. Math. 113 (1993) 531 MR1231836
5 J Block, S Weinberger, Aperiodic tilings, positive scalar curvature and amenability of spaces, J. Amer. Math. Soc. 5 (1992) 907 MR1145337
6 J Block, S Weinberger, Large scale homology theories and geometry, from: "Geometric topology" (editor W H Kazez), AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 522 MR1470747
7 J Brodzki, G A Niblo, N Wright, Pairings, duality, amenability and bounded cohomology, J. Eur. Math. Soc. (JEMS) 14 (2012) 1513 MR2966657
8 K S Brown, Cohomology of groups, 87, Springer (1994) MR1324339
9 K S Brown, The homology of Richard Thompson’s group F, from: "Topological and asymptotic aspects of group theory" (editors R Grigorchuk, M Mihalik, M Sapir, Z Šunik), Contemp. Math. 394, Amer. Math. Soc. (2006) 47 MR2216705
10 T Ceccherini-Silberstein, M Coornaert, Cellular automata and groups, , Springer (2010) MR2683112
11 C Chou, The exact cardinality of the set of invariant means on a group, Proc. Amer. Math. Soc. 55 (1976) 103 MR0394036
12 A N Dranishnikov, Macroscopic dimension and essential manifolds, Tr. Mat. Inst. Steklova 273 (2011) 41 MR2893542
13 A N Dranishnikov, On macroscopic dimension of rationally essential manifolds, Geom. Topol. 15 (2011) 1107 MR2821571
14 A N Dranishnikov, On macroscopic dimension of universal coverings of closed manifolds, Trans. Moscow Math. Soc. (2013) 229 MR3235798
15 T Dymarz, Bilipschitz equivalence is not equivalent to quasi-isometric equivalence for finitely generated groups, Duke Math. J. 154 (2010) 509 MR2730576
16 T Mitchell, Constant functions and left invariant means on semigroups, Trans. Amer. Math. Soc. 119 (1965) 244 MR0193523
17 P W Nowak, G Yu, Large scale geometry, Eur. Math. Soc. (2012) MR2986138
18 A L T Paterson, Amenability, 29, Amer. Math. Soc. (1988) MR961261
19 J Roe, Lectures on coarse geometry, 31, Amer. Math. Soc. (2003) MR2007488
20 P Scott, The geometries of 3–manifolds, Bull. London Math. Soc. 15 (1983) 401 MR705527
21 U Stammbach, On the weak homological dimension of the group algebra of solvable groups, J. London Math. Soc. 2 (1970) 567 MR0263927
22 C A Weibel, An introduction to homological algebra, 38, Cambridge Univ. Press (1994) MR1269324
23 K Whyte, Amenability, bilipschitz equivalence, and the von Neumann conjecture, Duke Math. J. 99 (1999) 93 MR1700742